OTC - KEEP OUT OF REACH OF CHILDREN SECTION.


Keep out of reach of children.. In case of overdose, get medical help or contact Poison Control Center right away (1-800-222-1222).

DOSAGE & ADMINISTRATION SECTION.


Directions. odo not take more than directedothe smallest effective dose should be usedadults and children 12 years and olderotake tablet every to hours while symptoms persistoif pain or fever does not respond to tablet, tablets may be usedodo not exceed tablets in 24 hours, unless directed by doctorchildren under 12 yearsoask doctor. odo not take more than directed. othe smallest effective dose should be used. otake tablet every to hours while symptoms persist. oif pain or fever does not respond to tablet, tablets may be used. odo not exceed tablets in 24 hours, unless directed by doctor. oask doctor.

INACTIVE INGREDIENT SECTION.


Inactive ingredients. colloidal silicon dioxide, corn starch, croscarmellose sodium, hypromellose, iron oxide red, iron oxide yellow, microcrystalline cellulose, polyethylene glycol, polysorbate 80, stearic acid, titanium dioxide.

INDICATIONS & USAGE SECTION.


Uses. otemporarily relieves minor aches and pains due to:oheadache omuscular aches ominor pain of arthritis otoothacheobackache othe common cold omenstrual crampsotemporarily reduces fever. otemporarily relieves minor aches and pains due to:. oheadache omuscular aches ominor pain of arthritis otoothache. obackache othe common cold omenstrual cramps. otemporarily reduces fever.

OTC - ACTIVE INGREDIENT SECTION.


Active ingredient (in each tablet). Ibuprofen 200 mg (NSAID)nonsteroidal anti-inflammatory drug.

OTC - ASK DOCTOR SECTION.


Ask doctor before use if oyou have problems or serious side effects from taking pain relievers or fever reducersothe stomach bleeding warning applies to youoyou have history of stomach problems, such as heartburnoyou have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had strokeoyou are taking diuretic. oyou have problems or serious side effects from taking pain relievers or fever reducers. othe stomach bleeding warning applies to you. oyou have history of stomach problems, such as heartburn. oyou have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had stroke. oyou are taking diuretic.

OTC - ASK DOCTOR/PHARMACIST SECTION.


Ask doctor or pharmacist before use if you are. otaking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirinounder doctors care for any serious conditionotaking any other drug. otaking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin. ounder doctors care for any serious condition. otaking any other drug.

OTC - DO NOT USE SECTION.


Do not use. oif you have ever had an allergic reaction to ibuprofen or any other pain reliever/fever reduceroright before or after heart surgery. oif you have ever had an allergic reaction to ibuprofen or any other pain reliever/fever reducer. oright before or after heart surgery.

OTC - PREGNANCY OR BREAST FEEDING SECTION.


If pregnant or breast-feeding, ask health professional before use. It is especially important not to use ibuprofen during the last months of pregnancy unless definitely directed to do so by doctor because it may cause problems in the unborn child or complications during delivery.

OTC - PURPOSE SECTION.


Purposes. Pain reliever/fever reducer.

OTC - QUESTIONS SECTION.


Questions or comments. 1-800-719-9260.

OTC - STOP USE SECTION.


Stop use and ask doctor if. oyou experience any of the following signs of stomach bleeding:ofeel faint ovomit blood ohave bloody or black stoolsohave stomach pain that does not get betteroyou have symptoms of heart problems or stroke:ochest pain otrouble breathing oweakness in one part or side of bodyoslurred speecholeg swellingopain gets worse or lasts more than 10 daysofever gets worse or lasts more than daysoredness or swelling is present in the painful areaoany new symptoms appear. oyou experience any of the following signs of stomach bleeding:. ofeel faint ovomit blood ohave bloody or black stools. ohave stomach pain that does not get better. oyou have symptoms of heart problems or stroke:. ochest pain otrouble breathing oweakness in one part or side of body. oslurred speech. oleg swelling. opain gets worse or lasts more than 10 days. ofever gets worse or lasts more than days. oredness or swelling is present in the painful area. oany new symptoms appear.

OTC - WHEN USING SECTION.


When using this product. otake with food or milk if stomach upset occurs. otake with food or milk if stomach upset occurs.

PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


Principal Display Panel. Compare to Advil(R) active ingredientFor Aches Painsibuprofen tablets 200 mgPain RelieverFever Reducer (NSAID) See New Warnings actual size1000 COATED TABLETS. 604AN-ibuprofen.jpg.

STORAGE AND HANDLING SECTION.


Other information. oread all warnings and directions before useostore at 20-25C (68-77F)oavoid high humidity and excessive heat above 40C (104F)osee end panel for lot number and expiration date oread all warnings and directions before use. ostore at 20-25C (68-77F). oavoid high humidity and excessive heat above 40C (104F). osee end panel for lot number and expiration date.

WARNINGS SECTION.


Warnings. Allergy alert: Ibuprofen may cause severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:ohives ofacial swellingoasthma (wheezing) oshockoskin reddening orash oblistersIf an allergic reaction occurs, stop use and seek medical help right away.Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chances are higher if youoare age 60 or olderohave had stomach ulcers or bleeding problemsotake blood thinning (anticoagulant) or steroid drugotake other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]ohave or more alcoholic drinks every day while using this productotake more or for longer time than directedHeart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed.. ohives ofacial swelling. oasthma (wheezing) oshock. oskin reddening orash oblisters. oare age 60 or older. ohave had stomach ulcers or bleeding problems. otake blood thinning (anticoagulant) or steroid drug. otake other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]. ohave or more alcoholic drinks every day while using this product. otake more or for longer time than directed. Do not use. oif you have ever had an allergic reaction to ibuprofen or any other pain reliever/fever reduceroright before or after heart surgery. oif you have ever had an allergic reaction to ibuprofen or any other pain reliever/fever reducer. oright before or after heart surgery. Ask doctor before use if oyou have problems or serious side effects from taking pain relievers or fever reducersothe stomach bleeding warning applies to youoyou have history of stomach problems, such as heartburnoyou have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had strokeoyou are taking diuretic. oyou have problems or serious side effects from taking pain relievers or fever reducers. othe stomach bleeding warning applies to you. oyou have history of stomach problems, such as heartburn. oyou have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had stroke. oyou are taking diuretic. Ask doctor or pharmacist before use if you are. otaking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirinounder doctors care for any serious conditionotaking any other drug. otaking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin. ounder doctors care for any serious condition. otaking any other drug. When using this product. otake with food or milk if stomach upset occurs. otake with food or milk if stomach upset occurs. Stop use and ask doctor if. oyou experience any of the following signs of stomach bleeding:ofeel faint ovomit blood ohave bloody or black stoolsohave stomach pain that does not get betteroyou have symptoms of heart problems or stroke:ochest pain otrouble breathing oweakness in one part or side of bodyoslurred speecholeg swellingopain gets worse or lasts more than 10 daysofever gets worse or lasts more than daysoredness or swelling is present in the painful areaoany new symptoms appear. oyou experience any of the following signs of stomach bleeding:. ofeel faint ovomit blood ohave bloody or black stools. ohave stomach pain that does not get better. oyou have symptoms of heart problems or stroke:. ochest pain otrouble breathing oweakness in one part or side of body. oslurred speech. oleg swelling. opain gets worse or lasts more than 10 days. ofever gets worse or lasts more than days. oredness or swelling is present in the painful area. oany new symptoms appear. If pregnant or breast-feeding, ask health professional before use. It is especially important not to use ibuprofen during the last months of pregnancy unless definitely directed to do so by doctor because it may cause problems in the unborn child or complications during delivery.. Keep out of reach of children.. In case of overdose, get medical help or contact Poison Control Center right away (1-800-222-1222).